# SDR AALA201509129003

- Difficulty date: September 10, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 47,950 hours, 22,216 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BAD SMELL IN BACK OF PLANE DURING FLIGHT, MADE FLIGHT ATTENDANT FEEL VERY ILL.  PERFORMED JC 26L00021001, COULD NOT INDUCE CABIN ODOR.  RAN BOTH ENGS FOR OVER 1.5 HRS WITH DIFFERENT BLEED CONFIGURATIONS.  INSPECTED APU & ENGS FOR EXTERNAL LEAKS, NONE FOUND.
